Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Difficulty in changing focus quickly. Using different glasses. Related?

I have some problems with changing focus quickly. Sometimes I will go from the computer to watching television at different distances, and I will get vertigo . I have computer glasses and driving glasses. both are recent prescriptions. Does this sound like I need new prescriptions or that my eyes have another problem?
Asked On : Sat, 5 Jan 2013
Answers:  2 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
it seems that you r having computer vision syndrome and difficulty in accomodation.
try using some lubricating eye drops,take frequent breaks every 30 mins or so ,do frequent blinking,neck movements every 1 hour and usesame glasses.if not relieved recheck ur glasses even if then not relieved show to ent expert doctor for vertigo.
Answered: Mon, 7 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. S. Jegadeesan's  Response
For effective vision the eye lens has to adjust its focal length according to the distance of the object and light. This is possible mainly by the movement of Iris (either contraction or relaxation) as per the situation. When this function is defective due to any reason you may get vertigo by suddenly changing the focus (short or long) of the eye. A consultation by Ophthalmologist, Neurologist & necessary investigations including CT brain is needed to correct the problem
Best Wishes

Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor